# SDR CA120514001

- Difficulty date: May 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6*
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Damaged
- Location: Power Turbine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) EIR PT6A 2012-048, OVERHAUL SHOP WAS ABLE TO CONFIRM THE INTERNAL ENGINE FAILURE REPORTED BY THE CUSTOMER.  REVIEW OF THE ENGINE REVEALED EXTENSIVE DAMAGE OF THE POWER TURBINE BLADES AND COMPONENTS DOWNSTREAM AND UPSTREAM THE GAS PATH.  THE DAMAGE WAS CONSISTENT WITH A A POSSIBLE OVERSPEED OR OVERTORQUE CONDITION. FURTHER INVESTIGATION ALSO REVEALED DISTRESS OF THE COMPRESSOR TURBINE BLADES DUE TO A POSSIBLE OVERTEMPERATURE.
